CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Strong convergence and bounded perturbation resilience of a modified proximal gradient algorithm 期刊论文
Journal of Inequalities and Applications, 2018, 卷号: 2018, 期号: 1
Authors:  Guo,Yanni;  Cui,Wei
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Strong convergence  Bounded perturbation resilience  Modified proximal gradient algorithm  Viscosity approximation  Convex minimization problem  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:23/6  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
Numerical Solution to Optimal Feedback Control by Dynamic Programming Approach: A Local Approximation Algorithm 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2017, 卷号: 30, 期号: 4, 页码: 782-802
Authors:  Guo Bao-Zhu;  Wu Tao-Tao
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Curse of dimensionality  Hamilton-Jacobi-Bellman equation  optimal feedback control  upwind finite difference  viscosity solutions.  
Bounded perturbation resilience of the viscosity algorithm 期刊论文
Journal of Inequalities and Applications, 2016, 卷号: 2016, 期号: 1
Authors:  Dong,Qiao-Li;  Zhao,Jing;  He,Songnian
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
bounded perturbation resilience  constrained minimization  the viscosity algorithm  superiorization  
Approximation of optimal feedback control: a dynamic programming approach 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2010, 卷号: 46, 期号: 3, 页码: 395-422
Authors:  Guo, Bao-Zhu;  Wu, Tao-Tao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Viscosity solution  Hamilton-Jacobi-Bellman equation  Finite difference  Optimal feedback control  
A new algorithm for finding numerical solutions of optimal feedback control 期刊论文
IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION, 2009, 卷号: 26, 期号: 1, 页码: 95-104
Authors:  Guo, Bao-Zhu;  Sun, Bing
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
optimal feedback control  viscosity solution  dynamic programming  numerical solution  exponential stability